Existence globale et comportement asymptotique pour l’équation de Klein-Gordon quasi linéaire à données petites en dimension 1
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 34 (2001) no. 1, p. 1-61
@article{ASENS_2001_4_34_1_1_0,
     author = {Delort, Jean-Marc},
     title = {Existence globale et comportement asymptotique pour l'\'equation de Klein-Gordon quasi lin\'eaire \`a donn\'ees petites en dimension $1$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 34},
     number = {1},
     year = {2001},
     pages = {1-61},
     doi = {10.1016/s0012-9593(00)01059-4},
     zbl = {0990.35119},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_1_1_0}
}
Delort, Jean-Marc. Existence globale et comportement asymptotique pour l’équation de Klein-Gordon quasi linéaire à données petites en dimension $1$. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 34 (2001) no. 1, pp. 1-61. doi : 10.1016/s0012-9593(00)01059-4. http://www.numdam.org/item/ASENS_2001_4_34_1_1_0/

[1] Alinhac S., Blow-up of small data solutions for a quasilinear wave equation in two space dimensions, Ann. of Math. (2) 149 (1) (1997) 97-127. | MR 1680539 | Zbl 1080.35043

[2] Alinhac S., Blow-up of small data solutions for a class of quasilinear wave equations in two space dimensions II, Acta Math. 182 (1) (1999) 1-23. | MR 1687180 | Zbl 0973.35135

[3] Bony J.-M., Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup. (4) 14 (2) (1981) 209-246. | Numdam | MR 631751 | Zbl 0495.35024

[4] Chemin J.-Y., Interaction contrôlée dans les équations aux dérivées partielles non linéaires, Bull. Soc. Math. France 116 (3) (1988) 341-383. | Numdam | MR 984901 | Zbl 0675.35060

[5] Chemin J.-Y., Fluides parfaits incompressibles, Astérisque, 230, 1995, 177 p. | MR 1340046 | Zbl 0829.76003

[6] Christodoulou D., Global solutions of nonlinear hyperbolic equations for small initial data, Comm. Pure Appl. Math. 39 (1986) 267-282. | MR 820070 | Zbl 0612.35090

[7] Delort J.-M., Minoration du temps d'existence pour l'équation de Klein-Gordon non linéaire en dimension 1 d'espace, Ann. Inst. Henri-Poincaré, Analyse non linéaire 16 (5) (1999) 563-591. | Numdam | Zbl 0937.35160

[8] Georgiev V., Yordanov B., Asymptotic behaviour of the one-dimensional Klein-Gordon equation with a cubic nonlinearity, Preprint, 1997.

[9] Hörmander L., The lifespan of classical solutions of nonlinear hyperbolic equations, in: Lectures Notes in Math., 1256, Springer-Verlag, 1987, pp. 214-280. | MR 897781 | Zbl 0632.35045

[10] Hörmander L., Lectures on Nonlinear Hyperbolic Differential Equations, Mathématiques et Applications, 26, Springer-Verlag, 1997. | MR 1466700 | Zbl 0881.35001

[11] Keel M., Tao T., Small data blow-up for semilinear Klein-Gordon equations, Amer. J. Math. 121 (3) (1999) 629-669. | Zbl 0931.35105

[12] Klainerman S., Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions, Comm. Pure Appl. Math. 38 (1985) 631-641. | Zbl 0597.35100

[13] Klainerman S., The null condition and global existence to nonlinear wave equations, in: Lectures in Applied Mathematics, 23, 1986, pp. 293-326. | MR 837683 | Zbl 0599.35105

[14] Klainerman S., Remark on the asymptotic behavior of the Klein-Gordon equation in Rn+1, Comm. Pure Appl. Math. 46 (2) (1993) 137-144. | Zbl 0805.35104

[15] Ladhari R., Petites solutions d'équations d'ondes quasi linéaires en dimension deux d'espace, Thèse, Université Paris-Sud, 1999.

[16] Lindblad H., Sogge C., Restriction theorems and semilinear Klein-Gordon equations in (1+3)-dimensions, Duke Math. J. 85 (1) (1996) 227-252. | Zbl 0865.35077

[17] Moriyama K., Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one-space dimension, Differential Integral Equations 10 (3) (1997) 499-520. | Zbl 0891.35096

[18] Moriyama K., Tonegawa S., Tsutsumi Y., Almost global existence of solutions for the quadratic semilinear Klein-Gordon equation in one space dimension, Funkcialaj Ekvacioj 40 (2) (1997) 313-333. | Zbl 0891.35142

[19] Ozawa T., Tsutaya K., Tsutsumi Y., Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions, Math. Z. 222 (1996) 341-362. | Zbl 0877.35030

[20] Shatah J., Normal forms and quadratic nonlinear Klein-Gordon equations, Comm. Pure Appl. Math. 38 (1985) 685-696. | Zbl 0597.35101

[21] Simon J.C.H., Taflin E., The Cauchy problem for nonlinear Klein-Gordon equations, Comm. Math. Phys. 152 (1993) 433-478. | Zbl 0783.35066

[22] Yagi K., Normal forms and nonlinear Klein-Gordon equations in one space dimension, Master thesis, Waseda University, 1994.

[23] Yordanov B., Blow-up for the one-dimensional Klein-Gordon equation with a cubic nonlinearity, Preprint, 1996.